# SDR ALGA089171

- Difficulty date: September 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: XATAM
- Make and model: Bell 412
- Aircraft serial: 33169
- Aircraft time: 12,763 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spider
- Part number: 204040785003
- Part serial: A270
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION DISASSEMBLED FOR METAL IN OIL, FOUND LOWER PLANETARY SPIDER CRACKED.REMOVED AND REPLACED LOWER PLANETARY SPIDER.
